# SDR DALA2025042203156

- Difficulty date: April 22, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N6700
- Make and model: Boeing 757232
- Aircraft serial: 30337
- Aircraft time: 71,386 hours, 27,208 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Pseu
- Part number: 841602
- Part serial: 376
- Condition: Illuminated
- Location: Zone 100
- Part time: 107,161 hours, 14,137 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 6700 -ATB/DE- DUE TO LOSS OF AUTOPILOTS, AUTO THROTTLES, PITOT HEAT AND PRESSURIZATION CONTROL. CORRECTIVE ACTION: REPLACED PROXIMITY SWITCH ELECTRONIC UNIT.
